# SDR SWIA202156804

- Difficulty date: January 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333.00 CROSSBEAM CORRODED BETWEEN RBL9 AND RBL 18   (C-CHECK) RO 3/10/2021    REPAIRED F.S. 333.00 CROSSBEAM  BETWEEN RBL9 AND RBL 18 AS REQUIRED IAW REO 670-53-21-1949 REV-- DATED 2021-02-22. ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY,SDR AND FORM M-337. WEIGHT NOT AFFECTED. REF CONT CARD FOR WORK PERFORMED
